Jump to content

Search the Community

Showing results for tags 'citlopram'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 8 results

  1. I want to share my heart out,I want to share my life. I lived 31 yrs of life. the life of sadness,hurt,betrayal,getting used,unrequited love, Dream which gets shattered,Health which got lost,Financed which ruined,Engagement which break twice,Got fired from the job which I love.hope which I got lost in all these but just little remains… May be I am not a very strong guy, or below things are very little for other people but for me it really shattered me with the brain I have.I want to write here because of two reasons:- Please bear with my bad English. To get words of support. Othe
  2. I had been suffering from insomnia for 6 months and went to the Drs who decided that it was depression rather than just insomnia. In my niavity I took the 10mgs for 8 days. Within those eight days, I completely changed. I stopped sleeping, I couldn't eat and had crazed anxiety I wanted to crawl out of my skin. Plus all these thoughts entered my head that were never there before. I lost all comfort in my own company, which had never been a problem I had spent 9months on my own. Over the last 3 months it has got progressively worse, to the point of feeling suicidal. How can a drug have such an e
  3. Hi, I am new. Been on Citalopram since July 2007, and wish I had never started. I tried to taper down last summer and wound up in an outpatient program because of sudden, unexpected anxiety that led to insomnia that led to worse anxiety that led to worse insomnia and so on. Now I'm back on Citalopram aaaaaand Mirtazapine.....Yay. I have been emotionally numb ever since starting the Mirtazapine and am now prone to fits of white-hot rage that come out of nowhere, and I have fallen into an old pattern of self harming; I don't want to be on the Mi
  4. Hi there, So I have been tapering off citlopram after taking 20mg every other day for 5 years. Just to note I have felt great in that time and thought my time on it has been successful. In 12mths I managed to successfully get down to 0.25mgs. After 4 weeks I noticed when I got to that dose a lot crazy physical symptoms started occurring tight chest, body tremors, nausea obvs the withdrawal symptoms. I tried to see if i could beat it but unfortunately I wasn’t strong enough. I remember it got to the worst physical symptoms stage after 6 weeks and I sat down and cried with my GF and
  5. 32 male Ok so gonna try and keep this simple but detailed if makes sense...Reinstated 6 weeks ago after nasty month long WD symptoms mainly tight chest and tremours towards the end and immediately felt good as soon as I took the drug one eve. I reinstated 5mg every other day then noticed a bad 2 days after a week which I thought was odd?? so took it every day. After 1 good week noticed a 3 bad days?? I decided to gradually increase to 10mg over space of 2 weeks as I read on here if having WD symptoms slightly increase a bit but not much but had bad insomina so went bk to 5mg! YES I KNOW B
  6. Restabilised after going bk on and sticking on 5mg. Been feeling good for 7 days but after the last 2 days started to have insomnia and panic attacks late at nights.?? Trying to work out why.. is it normal to have set backs? Had a single beer one night? i am trying to cut 10mg pill to 5mgs pretty accurate but anyone got any other ways to to cut small pills? any tips about what’s going on thanks (you can read my whole story on my page) thnaks
  7. I have a long history with depression and I have been experiencing real struggles with severe depression over the last year. I think it is getting worse even though I eat well, sleep, exercise, in talk therapy etc. I have had some really significant struggles lately. The challenge is I am on 20mg of Citalopram daily for 15 or so years. I have been reffered to a new psychiatrist to discuss updating meds. I have no idea what they are going to say. I am not sure what to do. 1. Keep my Citalopram regimin the same - knowing that I seem to be getting worse but certainly no
  8. So this whole disaster started when I was in high school. I had been recently diagnosed with ADD, and was prescribed Retalin (a form of Adderall [for you Americans], and a sh*tty one at that). Before long I started having tachycardia, lack of appetite , I was jumpy and irritated and and was not fun at all. Now, the same neurologist, (as I believe he was) who prescribed me the drug, didn't not prepare me for all of this; the bastard didn't even scheduled a follow-up appointment or something, and didn't inform that there are other drugs at this family of drugs and if I develop any of the symptom
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy